# SDR CHQA200600014

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 9,993 hours, 7,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT NOT ILLUMINATING.  REPAIRED BROKEN TERMINAL WIRE AT LIGHT SOCKET IAW EMB 140 WM 20-21-00.  OPS CHECK GOOD IAW EMB 140 MM 33-50-00.
